# SDR MASA2020032800141

- Difficulty date: March 28, 2020
- Submitted: March 29, 2020
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 39,072 hours, 31,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 EMERG EXIT SIGN INOP
SECURED CONNECTOR
